Skip to content

Hadwiger Number of Graphs with Small Chordality

Harvey, D. J., & Wood, D. R. (2015). Hadwiger Number of Graphs with Small Chordality. SIAM Journal on Discrete Mathematics, 29(3).

Type
Journal article
Intellectual base
Primary research
Year
2015
Volume
29
Issue
3
DOI
10.1137/140975279
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/140975279

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c96740154798 · see in the full table